# SDR SWAA970729

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND A FUSELAGE SKIN CRACK AT BS 755, AT S15L.  REPAIRED PER BOEING SRM.
